Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Solid locally analytic representations of $p$-adic Lie groups
HTML articles powered by AMS MathViewer

by Joaquín Rodrigues Jacinto and Juan Esteban Rodríguez Camargo
Represent. Theory 26 (2022), 962-1024
Published electronically: August 31, 2022


We develop the theory of locally analytic representations of compact $p$-adic Lie groups from the perspective of the theory of condensed mathematics of Clausen and Scholze. As an application, we generalise Lazard’s isomorphisms between continuous, locally analytic and Lie algebra cohomology to solid representations. We also prove a comparison result between the group cohomology of a solid representation and of its analytic vectors.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2020): 11F85, 22E50, 22E41
  • Retrieve articles in all journals with MSC (2020): 11F85, 22E50, 22E41
Bibliographic Information
  • Joaquín Rodrigues Jacinto
  • Affiliation: Bâtiment 307, rue Michel Magat, Faculté des Sciences d’Orsay, Université Paris-Saclay, France
  • Email:
  • Juan Esteban Rodríguez Camargo
  • Affiliation: Unité de Mathématiques Pures et Appliquées Unité mixte de recherche 5669 Centre national de la recherche scientifique, École Normale Supérieure de Lyon 46 allée d’Italie, 69364 Lyon Cedex 07, France
  • Email:
  • Received by editor(s): January 20, 2022
  • Received by editor(s) in revised form: April 9, 2022, April 12, 2022, and April 13, 2022
  • Published electronically: August 31, 2022
  • Additional Notes: The first named author was supported by the ERC-2018-COG-818856-HiCoShiVa.
  • © Copyright 2022 American Mathematical Society
  • Journal: Represent. Theory 26 (2022), 962-1024
  • MSC (2020): Primary 11F85, 22E50, 22E41
  • DOI:
  • MathSciNet review: 4475468